Conformal invariant functionals of immersions of tori into R³


Grinevich, Piotr G. ; Schmidt, Martin U.



DOI: https://doi.org/10.1016/S0393-0440(97)00038-7
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://arxiv.org/abs/solv-int/9412005
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Journal of Geometry and Physics
Volume: 26
Issue number: 1/2
Page range: 51-78
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0393-0440
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Grinevich, Piotr G. ; Schmidt, Martin U. (1997) Conformal invariant functionals of immersions of tori into R³. Journal of Geometry and Physics Amsterdam [u.a.] 26 1/2 51-78 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item